Advertisement

Doklady Mathematics

, Volume 85, Issue 2, pp 301–303 | Cite as

An extension of the Hamilton-Jacobi method

  • V. V. Kozlov
Mathematical Physics
  • 50 Downloads

Keywords

Steklov Institute Invariant Manifold Complete Solution DOKLADY Mathematic Jacobi Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Kozlov, General Theory of Vortices (Udmurtskii Univ., Izhevsk, 1998; Springer-Verlag, Berlin, 2003).Google Scholar
  2. 2.
    Lamb, H., Hydrodynamics (Dover, New York, 1945; Gostekhizdat, Moscow, 1947).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations